# SDR 96ZZZX6154

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2056N
- Make and model: Beech 58P
- Aircraft serial: TJ156
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 10291002638
- Condition: Loose
- Location: Lt Eng Mount
- Part time: 2,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, RIGHT TRUSS WAS FOUND LOOSE AT FORWARD END ATTACHMENT TO MOUNT.  NUT ON HILOCK WAS FINGER TIGHT ONLY AND REMOVED BY HAND.  REMOVAL OF HILOCK REVEALED .031 INCH DEEP SLOT WORN IN SHANK.  WEAR IS IN AREA THAT CONTACTS MOUNTS.  NO WEAR IN AREA THAT CONTACTS TRUSS FORK OR IN TRUSS.  SUBMITTER RECOMMENDS INSPECTION FOR MOVEMENT OF TRUSS TO MOUNT ATTACHMENT EACH 100 HOURS.
